# SDR REXA2014121601210

- Difficulty date: December 16, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-101 SEAT TRACK UNDER FWD LAVATORY SHOW SIGNS OF CORROSION.  FOUND SEAT TRACK UNDER FWD LAVATORY TO BE OUT OF LIMITS.  R & R SEAT TRACK IAW AMM 53-00-49-000-801-A07 & AMM 53-00-49-400-801-A07.
